I had Juvederm in my lips 3 month ago, now I have a huge lump on my face, is this connected? (photo)
Doctor Answers 3
Lump on face.
From your photo it is difficult to assess the area. Please schedule a follow up with your injector to discuss your concerns and obtain treatment. If this is a lump of product you may require a hyaluronidase injection.
Have a question? Ask a doctor
I had Juvederm in my lips 3 month ago, now I have a huge lump on my face, is this connected?
Lump after Juvederm but not in the same spot
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.